# SDR U5QA202408240133

- Difficulty date: August 24, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N547XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20281
- Aircraft time: 15,973 hours, 7,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00189
- Condition: Seized
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

SMOKE IN CABIN AND COCKPIT. DECLARED AN EMERGENCY. PACK OVER HEAT EICAS ON GROUND.  MX C/A: R&R AIR CYCLE MACHINE (ACM), OPS CK GOOD, NO DEFECTS.
